# SDR SIMA20130717009

- Difficulty date: July 17, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 33,873 hours, 30,811 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14528566001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV RT BEAM CORRODED AT NUT PLATES.  CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLERS ON LAV RT BEAM AT FWD AND AFT NUT PLATES IAW EO EM-53MR-2173.
